MathSciNet Relay Station
MathSciNet bibliographic data
MR2350195 41A17 (41A44)
Babenko, Vladislav F.; Churilova, Mariya S. Kolmogorov type inequalities for hypersingular integrals with homogeneous characteristic. Banach J. Math. Anal. 1 (2007), no. 1, 66–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement